# SDR DALA2023071105622

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,274 hours, 25,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DURING PERFORMANCE OF WORK CARD 3351-7001 FOUND ALL EXTERIOR LIGHTS WOULD NOT TURN ON AT THE NOSE GEAR P62 TEST SWITCH. CORRECTIVE ACTION: REMOVED AND REPLACED SWITCH S10035 ON THE P62 PANEL PER B757 WDM 33-51 & B757 AIPC 33-51. REPLACED TERMINAL FOR GROUND WIRE AT G29-DC PER B757 WDM 33-51. OPS CHECK GOOD. (4829834)
